# SDR COMA0260364

- Difficulty date: June 8, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 584 hours, 640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1689
- Condition: Malfunctioned
- Location: L/H
- Part time: 127 hours, 140 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5324 FLAPS FAILED AT GATE WHEN SELECTED TO 20 DEGREES.REPLACED THE L/H BPSU.
